# SDR AWXA0000238

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR SUPPORT AT FS 950 LBL 50 - LBL 20 CORRODED AT FASTENER HOLES.  REMOVED AND REPLACED DAMAGED PARTS IAW 737 SRM 51-40-02, FABRICATED SUPPORT FROM BAC 1506-43 7050 T76511, SHIM 7075T6 .080 IAW 737 SRM 51-40-02, TREATED AND PRIMED IAW 737 SRM 53-60-51.
